# SDR SWAA991219

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS LIGHT LENS MISSING.  INSTALLED LIGHT COVER PER MM.
